# SDR SIMA20170724003

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 42,021 hours, 38,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA EMERGENCY LIGHT ON GALLEY DOOR HINGE INTERMITTENT. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT ASSY IAW AMM 33-50-10. OPS CHECK GOOD.
